# SDR 98UAL900464

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Condition: Failed
- Location: Nr 1
- Component: Sundstrand, 939D1502
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT AN OVER EXCITED ANNUNCIATOR LIGHT ON NR 1 SYSTEM.  BUS BREAKER DID NOT TRIP.  RESET BROUGHT GENERATORS BACK ON LINE FOR 5 MINUTES.  AT TAKEOFF ANNUNCIATOR LIGHT CAME ON AGAIN.  SYSTEM NR 1 BUS TIE TRIPPED SYSTEM 1 FOLLOWED BY LEFT PACK TRIP.  TANK NR 1 AFT BOOST PUMP BREAKER TRIPPED AND TANK NR 2 FORWARD RIGHT BOOST PUMP BREAKER TRIPPED.  *S/D*  REPLACED NR 1 VOLTAGE REGULATOR, NO FURTHER PROBLEMS REPORTED.
